# SDR SIMA20121207004

- Difficulty date: December 7, 2012
- Submitted: December 11, 2012
- Operation: Air carrier
- Aircraft: N615AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145087
- Aircraft time: 32,268 hours, 30,244 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Tube
- Part number: 14521182407
- Condition: Defective
- Location: Bleed Air Sys
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ON FLIGHT 4285 DURING THE CLIMB THE CREW RECEIVED A BLEED LEEK MESSAGE ON EICAS.  THE CREW COMPLIED WITH AOM VOL 1 PROCEDURES.  THEY CONTACTED DISPATCH AND ELECTED TO DIVERT TO RDU.  AN EMERGENCY WAS DECLARED AND THE AIRCRAFT LANDED WITHOUT INCIDENT.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  REMOVED AND REPLACED O-RINGS AT JOINT 19.  REMOVED AND REPLACED TUBE ASSEMBLY BELOW JOINT 19.  PERFORMED AIR BLEED SYSTEM OPERATIONAL CHECK IAW EMB AMM 36-00-00.  THE OPERATIONAL CHECK WAS GOOD.  THE AIRCRAFT WAS RETURNED TO SERVICE.
